# SDR VNAA2013042100013

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 21,870 hours, 21,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT SIDE OVERWING EXIT LOWER EXIT SIDE HAS LIGHT INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED ONE BULB IN LEFT OVERWING EXIT ROW LOWER EXIT SIGN AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
